Pain Reliever, Tablet, PK72


Pain Reliever, Tablet, PK72 by Alka-Seltzer at Oasis of Health. MPN: 43224. Hurry! Limited time offer. Offer valid only while supplies last. Pain Reliever, Tablet, Count 36 x 2, Package Type Box, Size Sodium Bicarbonate 1916mg, Citric Acid 1000mg, Aspirin 325mg, Flavor None, Formula Sodium Bicarbonate 1916mg, Citric Acid 1000mg, Aspirin 325mg, Package Quantity 72Pain Reliever. Country of manufacture: United States. Manufacturer: ALKA-SELTZER.


Pain Reliever, Tablet, PK72 by Alka-Seltzer
4.9 out of 5 stars with 7 reviews
Condition: New
Availability: In Stock
$38.93


Quantity:  

 


Product Description & Reviews

Pain Reliever, Tablet, Count 36 x 2, Package Type Box, Size Sodium Bicarbonate 1916mg, Citric Acid 1000mg, Aspirin 325mg, Flavor None, Formula Sodium Bicarbonate 1916mg, Citric Acid 1000mg, Aspirin 325mg, Package Quantity 72

Features & Highlights

  • Pain Reliever
  • Country of manufacture: United States
  • Manufacturer: ALKA-SELTZER

Additional Information

Brand:
Alka-Seltzer
Manufacturer:
ALKA-SELTZER
Category:
Aspirin
Model:
43224
MPN:
43224
Part Number:
43224
Publisher:
ALKA-SELTZER
Binding:
Misc.
Package Weight:
3.78 pounds
Package Size:
18 x 18 x 21 inches

 


Have questions about this item (43224), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Alka-Seltzer, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: ME03122,
INDICATIONS:Ecotrin Adult Regular Strength Safety Coated Enteric Aspirin Tablets 325 MgEcotrin is enteric safety coated and designed to dissolve safely in your small intestine. Designed to help protect your stomach from irritation. Safer on the Stoma...

mpn: M9-5DEB-LEY0, ean: 0349692903672,
Pain Reliever. Aspirin Regiment. Always safety coated. Full year supply. No. 1 cardiologist recommended aspirin. Safer on the Stomach - Designed to dissolve safely in the small intestine, not in the stomach. This package for households without young ...

mpn: 1414, ean: 0690089014144,
Extra-strength formula for relief from: headaches, common cold or flu symptoms, muscular aches, and toothaches. Relieves minor arthritis pain. 2 per packet. Compare to the active ingredients found in Extra-Strength Excedrin.Application - Pain Relief....

mpn: 531693, ean: 0310158009122,
Analgesic powders. For pain associated with or due to headaches. Temporary relief of minor body aches & fever. Each Powder Contains: Potassium 55 mg.Minor arthritis pain. Colds. Muscular aches. Headaches.